# SDR NSVA200600163

- Difficulty date: September 30, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 26,298 hours, 30,047 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: No Test
- Location: Rt Tail Pipe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT TAIL PIPE HOT LIGHT WILL NOT ILLUMINATE DURING TEST.  RERACKED THE WEU, OPS CHECKED GOOD IAW 26-11-00 AND 31-50-05, OPS CHECK GOOD.
